# SDR SCNA20211028093

- Difficulty date: October 6, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 46,602 hours, 26,660 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ( FLEX SEAL WEB) ,FWD SIDE OF AFT PRESSURE BULKHEAD AT STA1028, RBL 28, WL209. INTERCOSTAL FOUND DAMAGE OUT OF LIMITS PER IAW-SRM. 53-80-08-1A-1, 4F DETAIL D REV 73. REMOVED AND REPLACED NEW REPLACEMENT INTERCOSTAL IAW-B-737-SRM-51-40-02, DWG 148A0922
